Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Graded Rings and Krull Orders

Eric Jespers and Paul Wauters
Proceedings of the American Mathematical Society
Vol. 107, No. 2 (Oct., 1989), pp. 309-313
DOI: 10.2307/2047817
Stable URL: http://www.jstor.org/stable/2047817
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Graded Rings and Krull Orders
Preview not available

Abstract

Let R be a faithfully S-graded ring, where S is a submoniod of a torsion-free commutative group and S has no nontrivial units. In case R is a prime Krull order we give necessary and sufficient conditions for R to be a crossed product (respectively a polynomial ring).

Page Thumbnails

  • Thumbnail: Page 
309
    309
  • Thumbnail: Page 
310
    310
  • Thumbnail: Page 
311
    311
  • Thumbnail: Page 
312
    312
  • Thumbnail: Page 
313
    313